# SDR AALA2019122439020

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 59,859 hours, 24,608 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FMC FAIL ON BOTH LEFT AND RIGHT.  UNABLE TO ACCESS ANY NAV CAPABILITY FROM CDU. MAINTENANCE RELOADED # 1 & # 2 FMC SOFTWARE INSTALLATION IAW AMM 34-61-00, AIRCRAFT SOFTWARE CONFIGURATION ALL TEST NORMAL.
